MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 111 ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 111 ANALYZER; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04528778001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the cobas c 111 analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable hba1c tq gen.3 (hba1c) results from several patient samples tested on the cobas c 111 analyzer.One patient sample with discrepant results was provided: on (b)(6) 2025: the initial result from the analyzer was 7.2% the first repeat result from the analyzer was 5.6%.The second repeat result from the analyzer was 7.4%.On (b)(6) 2025: the third repeat result from a c 303 analyzer on a different site was 5.6% or 5.8%.The patient sample was rerun because of the patient's medical history.The result of 5.6% was deemed correct.
 
Additional Manufacturer Narrative
Medwatch fields d.Device identification, g1 and g4 pma/510k (premarket numbers) were updated.The precision check failed.The field service engineer inspected the analyzer and repaired a break in the tube of the fluidic path.The customer did not report any other issues after the service.The investigation determined that the service actions resolved the issue.

Brand Name
COBAS C 111 ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
rotkreuz 6343
SZ   6343
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key21864541
Report Number1823260-2025-01179
Device Sequence Number17291163
Product Code JJE
UDI-Device Identifier04015630927036
UDI-Public04015630927036
Combination Product (Y/N)N
Initial Reporter CountryTD
PMA/510(K) Number
K063744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number04528778001
Device Lot Number83303901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown